Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

White patches on face. Exposed to sun. Pigmentation problem or lack of vitamins?

I have white patches on my face, which appeared during summer, they seem to show more when exposed to the sun, can you please advise why this is and what i need to do to treat it. I am worried that it could be pigmentation problem? could the white patches be due to lack of vitamins? My blood tests did show that I am lacking in vitamin D . I now have tablets which I am taking. Please advise. Any help would be appreciated. Thank You
Asked On : Fri, 30 Nov 2012
Answers:  2 Views:  120
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Thanks for posting your query.
This seems to be ple. Polymorphous light eruption is an allergy to the sun.
Application of a mild steroid cream like cortisone twice daily will resolve it.
Also application of sunscreen will prevent it in the future.
Answered: Fri, 30 Nov 2012
I find this answer helpful
  User's Response
you have worm infestation/teania this is not pigmentation problem.take some antihelthmintes and antifungal can take good help of homeopath.
Hope I have answered your query. Let me know if you have any more concerns.

dr neeraj gupta
Answered: Fri, 30 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor